MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION Compella Surface; Bariatric bed

BAXTER HEALTHCARE CORPORATION Compella Surface; Bariatric bed
Model Number P7800A
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report that the compella cap us scale pd ppm failed to stop.This occurred during baxter servicing/testing.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
The baxter technician found the power drive needed to be replaced.Per the hillrom service manual the compella bed requires an effective maintenance program.We recommend that you perform annual preventative maintenance.Pay particular attention to safety features, which include but are not limited to: controls return to off or the neutral position when released.Make sure that the controls are in good condition and that the membranes are not worn or torn.Do the function checks.Make sure that the bed does not fail any of the function checks.Replace or repair parts as necessary.A search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in aug 2025.It is unknown if the facility performed any other preventative maintenance on this bed.The technician replaced the intellidrive transport handles to resolve the reported event.Based on this information, no further action is required.

Brand Name
Compella Surface
Common Device Name
Bariatric bed
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50820620
Report Number1824206-2026-02250
Device Sequence Number18803578
Product Code OSI
UDI-Device Identifier00887761000902
UDI-Public(01)00887761000902(11)181024
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP7800A
Device Catalogue NumberP7800A000001
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown